# SDR SIMA2018121070003

- Difficulty date: November 27, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W192883222
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP #8 CONNECTOR AT FLOOR PANEL 261BF MISSING (AIRCRAFT SIDE)-C/A-INSTALLED MISSING CONNECTORS AT FLOOR PANEL 261BF (AIRCRAFT SIDE) SP9212 WIRE W192-8832-22 AND SP9213 WIRE  W192-8833-22 IAW EMB 145 SWPM 20-50-00
